{"title":"COVID-19 with baricitinib-induced symptomatic creatinine kinase elevation.","authors":"Y Saishoji, Y Izumi, Y Otsuka, H Yura","doi":"10.1093/qjmed/hcac004","DOIUrl":null,"url":null,"abstract":"Creatinine kinase elevation should be suspected if a patient receiving baricitinib for COVID-19 infection complains of myalgia during treatment, and the drug should be discontinued immediately.","PeriodicalId":520760,"journal":{"name":"QJM : monthly journal of the Association of Physicians","volume":" ","pages":"155-156"},"PeriodicalIF":6.4000,"publicationDate":"2022-03-22","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://www.ncbi.nlm.nih.gov/pmc/articles/PMC9383256/pdf/hcac004.pdf","citationCount":"1","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"QJM : monthly journal of the Association of Physicians","FirstCategoryId":"3","ListUrlMain":"https://doi.org/10.1093/qjmed/hcac004","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 1
Abstract
Creatinine kinase elevation should be suspected if a patient receiving baricitinib for COVID-19 infection complains of myalgia during treatment, and the drug should be discontinued immediately.